MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938724
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of em2400 valve set had leaky port 5 resulting in bubble in line.This was noticed during delivery.The configuration was updated to avoid port 5 to resolve the issue.There was no patient involvement.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24370673
Report Number1416980-2026-00610
Device Sequence Number5018149
Product Code LHI
UDI-Device Identifier00085412477183
UDI-Public(01)00085412477183
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938724
Device Catalogue NumberH938724
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown